# SDR SWAA2020123139009

- Difficulty date: December 29, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 54,694 hours, 32,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Dim
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERWING EMERGENCY EXIT ON FIRST OFFICERS SIDE LIGHT IS DIM.  RELAMPED RT OVERWING EMERGENCY EXIT LIGHT, PER AMM 33-51-04.  OPERATIONS CHECK GOOD.
